Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Inversion of Toeplitz band matrices

Author: William F. Trench
Journal: Math. Comp. 28 (1974), 1089-1095
MSC: Primary 65F05
MathSciNet review: 0347066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm for inverting Toeplitz matrices is simplified for Toeplitz band matrices. In some cases, the simplification yields formulas for the elements in the first row and column of the inverse, from which the remaining elements can be easily calculated. Two examples are given. In any case, the simplification yields a recursive method for computing the first row and column of the inverse of an nth order Toeplitz band matrix with $ O(n)$ operations, where $ O({n^2})$ are required with the more general algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05

Retrieve articles in all journals with MSC: 65F05

Additional Information

PII: S 0025-5718(1974)0347066-8
Keywords: Toeplitz matrix, band matrix, inversion
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia